# SDR UF6A990822

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA03304
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C, D

## Discrepancy

CWA - FLT 5718 - AT 70 KNOTS THE CWP/GEN CWP ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AC GENERATOR.  SYSTEM OPS CHECKED GOOD.  (M)
